Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 218956, 11 pages
http://dx.doi.org/10.1155/2015/218956
Research Article

Motion of Bishop Frenet Offsets of Ruled Surfaces in

Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt

Received 7 August 2015; Revised 11 October 2015; Accepted 20 October 2015

Academic Editor: Hui-Shen Shen

Copyright © 2015 H. N. Abd-Ellah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Nakayama, H. Segur, and M. Wadati, “Integrability and the motion of curves,” Physical Review Letters, vol. 69, no. 18, pp. 2603–2606, 1992. View at Publisher · View at Google Scholar · View at Scopus
  2. K. Nakayama, H. Segur, and M. Wadati, “A discrete curve-shortening equation,” Methods and Applications of Analysis, vol. 4, no. 2, pp. 162–172, 1997. View at Google Scholar
  3. M. Hisakado and M. Wadati, “Moving discrete curve and geometric phase,” Physics Letters A, vol. 214, no. 5-6, pp. 252–258, 1996. View at Google Scholar · View at Scopus
  4. P. Pelce, Dynamics of Curved Fronts, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  5. J. S. Langer, “Instabilities and pattern formation in crystal growth,” Reviews of Modern Physics, vol. 52, no. 1, pp. 1–28, 1980. View at Publisher · View at Google Scholar · View at Scopus
  6. R. C. Brower, D. A. Kessler, J. Koplik, and H. Levine, “Geometrical models of interface evolution,” Physical Review A, vol. 29, no. 3, pp. 1335–1342, 1984. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Hasimoto, “A soliton on a vortex filament,” Journal of Fluid Mechanics, vol. 51, no. 3, pp. 477–485, 1972. View at Publisher · View at Google Scholar
  8. P. G. Saffman and G. I. Taylor, “The penetration of a fluid in a porous medium or Hele-Shaw cell containing a viscous liquid,” Proceedings of the Royal Society of London A, vol. 245, pp. 312–329, 1958. View at Publisher · View at Google Scholar
  9. T. Tsurumi, H. Segur, K. Nakayama, and M. Wadati, “Motion of curves specified by accelerations,” Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 224, no. 4-5, pp. 253–263, 1997. View at Google Scholar · View at Scopus
  10. K. Nakayama, “Motion of curves in hyperboloid in the Minkowski space,” Journal of the Physical Society of Japan, vol. 67, no. 9, pp. 3031–3037, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. Nakayama and M. Wadati, “The motion of surfaces,” Journal of the Physical Society of Japan, vol. 62, no. 6, pp. 1895–1901, 1993. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Morigi, “Geometric surface evolution with tangential contribution,” Journal of Computational and Applied Mathematics, vol. 233, no. 5, pp. 1277–1287, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N. H. Abdel-All and M. T. Al-dossary, “Motion of curves specified by acceleration field in in Rn,” Applied Mathematical Sciences, vol. 7, no. 69, pp. 3403–3418, 2013. View at Publisher · View at Google Scholar
  14. N. H. Abdel-All and M. T. Al-Dossary, “Motion of hypersurfaces,” Assiut University Journal Mathematics and Computer Science, vol. 40, no. 1, pp. 91–104, 2011. View at Google Scholar
  15. N. H. Abdel-All, R. A. Hussien, and T. Youssef, “Evolution of curves via the velocities of the moving frame,” Journal of Mathematical and Computational Science, vol. 2, no. 5, pp. 1170–1185, 2012. View at Google Scholar
  16. N. H. Abdel-All, M. A. Abdel-Razek, H. S. Abdel-Aziz, and A. A. Khalil, “Geometry of evolving plane curves problem via lie group analysis,” Studies in Mathematical Sciences, vol. 2, no. 1, pp. 51–62, 2011. View at Google Scholar
  17. N. H. Abdel-All, M. A. Abdel-Razek, H. S. Abdel-Aziz, and A. A. Khalil, “Evolution of a helix curve by observing its velocity,” Life Science Journal, vol. 11, no. 5, pp. 41–47, 2014. View at Google Scholar · View at Scopus
  18. N. H. Abdel-All, H. S. Abdel-Aziz, M. A. Abdel-Razek, and A. A. Khalil, “Evolution of a space curve observing by it's frame,” Science International, vol. 26, no. 3, pp. 965–969, 2014. View at Google Scholar
  19. N. H. Abdel-All, H. N. Abd-Ellah, H. S. Abdel-Aziz, M. A. Abdel-Razek, and A. A. Khalil, “Evolution of a helix curve by observing its acceleration,” Wulfenia Journal, vol. 21, no. 11, pp. 382–395, 2014. View at Google Scholar
  20. N. H. Abdel-All, M. A. Hamad, M. A. Abdel-Razek, and A. A. Khalil, “Computation of some geometric properties for new nonlinear PDE models,” Applied Mathematics, vol. 2, no. 6, pp. 666–675, 2011. View at Publisher · View at Google Scholar
  21. H. N. Abd-Ellah, “Motion of tubular surfaces,” Italian Journal of Pure and Applied Mathematics, vol. 22, pp. 161–176, 2007. View at Google Scholar · View at MathSciNet
  22. H. N. Abd-Ellah, “Evolution of translation surfaces in Euclidean 3-space E3,” Applied Mathematics & Information Sciences, vol. 9, no. 2, pp. 661–668, 2015. View at Google Scholar · View at MathSciNet
  23. E. Ozyilmaz, “Classical differential geometry of curves according to type-2 Bishop trihedra,” Mathematical & Computational Applications, vol. 16, no. 4, pp. 858–867, 2011. View at Google Scholar · View at MathSciNet
  24. R. L. Bishop, “There is more than one way to frame a curve,” The American Mathematical Monthly, vol. 82, no. 3, pp. 246–251, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. Petrović, J. Verstraelen, and L. Verstraelen, “Principal normal spectral variations of space curves,” Proyecciones, vol. 19, no. 2, pp. 141–155, 2000. View at Google Scholar · View at Scopus
  26. B. Bükcü and M. K. Karacan, “Special Bishop motion and Bishop Darboux rotation axis of the space curve,” The Journal of Dynamical Systems and Geometric Theories, vol. 6, pp. 27–34, 2008. View at Publisher · View at Google Scholar
  27. B. Bükcü and M. K. Karacan, “The slant helices according to Bishop frame,” International Journal of Computational and Mathematical Sciences, vol. 3, no. 2, pp. 67–70, 2009. View at Google Scholar · View at Scopus
  28. B. Bükcü and M. K. Karacan, “On the slant helices according to bishop frame of the timelike curve in Lorentzian space,” Tamkang Journal of Mathematics, vol. 39, no. 3, pp. 255–262, 2008. View at Google Scholar · View at Scopus
  29. Y. Süha, “Bishop spherical images of a spacelike curve in Minkowski 3-space,” International Journal of Physical Sciences, vol. 5, no. 6, pp. 898–905, 2010. View at Google Scholar · View at Scopus
  30. M. K. Karacan, B. Bükcü, and N. Yuksel, “On the dual Bishop Darboux rotation axis of the dual space curve,” Applied Sciences, vol. 10, pp. 115–120, 2008. View at Google Scholar · View at Scopus
  31. S. Yılmaz and M. Turgut, “A new version of Bishop frame and an application to spherical images,” Journal of Mathematical Analysis and Applications, vol. 371, no. 2, pp. 764–776, 2010. View at Publisher · View at Google Scholar · View at Scopus
  32. M. K. Karacan and B. Bukcu, “An alternative moving frame for tubular surfaces around timelike curves in the Minkowski 3-space,” Balkan Journal of Geometry and its Applications, vol. 12, no. 2, pp. 73–80, 2007. View at Google Scholar · View at Scopus
  33. M. K. Karacan and B. Bükcü, “An alternative moving frame for a tubular surface around a spacelike curve with a spacelike normal in Minkowski 3-space,” Rendiconti del Circolo Matematico di Palermo, vol. 57, no. 2, pp. 193–201, 2008. View at Publisher · View at Google Scholar · View at Scopus
  34. J. Bertrand, “Memoire sur la theorie des courbes a double courbure,” Comptes Rendus Hebdomadaires des Séances de l'Académie des Sciences, vol. 31, pp. 623–624, 1850. View at Google Scholar
  35. H. Liu and F. Wang, “Mannheim partner curves in 3-space,” Journal of Geometry, vol. 88, no. 1-2, pp. 120–126, 2008. View at Publisher · View at Google Scholar · View at Scopus
  36. F. Wang and H. Liu, “Mannheim partner curves in 3-Euclidean space,” Mathematics in Practice and Theory, vol. 37, no. 1, pp. 141–143, 2007. View at Google Scholar
  37. B. Ravani and T. S. Ku, “Bertrand offsets of ruled and developable surfaces,” Computer-Aided Design, vol. 23, no. 2, pp. 145–152, 1991. View at Publisher · View at Google Scholar · View at Scopus
  38. E. Kasap, K. Orbay, and I. Aydemir, “Mannheim offsets of ruled surfaces,” Mathematical Problems in Engineering, vol. 2009, Article ID 160917, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  39. H. Pottmann, W. Lü, and B. Ravani, “Rational ruled surfaces and their offsets,” Graphical Models and Image Processing, vol. 58, no. 6, pp. 544–552, 1996. View at Publisher · View at Google Scholar · View at Scopus
  40. M. A. Soliman, N. H. Abdel-All, R. A. Hussien, and A. A. Said, “Geometric properties and invariants of Mannheim offsets of timelike ruled surface with timelike ruling,” Mitteilungen Klosterneuburg, vol. 65, pp. 285–299, 2015. View at Google Scholar
  41. S. Kiziltuğ, “On characterization of inextensible flows of curves according to type-2 Bishop frame E3,” Mathematical and Computational Applications, vol. 19, no. 1, pp. 69–77, 2014. View at Google Scholar
  42. T. Shifrin, Differential Geometry: A First Course in Curves and Surfaces, Preliminary Version, Springer, 2015.